Network Biology SIG 2012

Friday July 13th, Long Beach, California

Program Schedule

- 09:00 **Josh Stuart** *KEYNOTE* Associate Professor of Biomedical Engineering at UC Santa Cruz, California
- 09:30 Janusz Dutkowski "From Networks to Ontologies of Gene Function"
- 09:50 **Idit Kosti** "A transcription-splicing integrated network reveals pervasive cross-regulation among regulatory proteins"
- 10:10 COFFEE BREAK (35 min)
- 10:45 **Chris Evelo** *KEYNOTE* Head of Department of Bioinformatics, BiGCaT at Maastricht University, NL
- 11:15 **Anna Bauer-Mehren** "Discovering latent 'modules of care' for comparative effectiveness research via network analysis of electronic health records"
- 11:35 **Tijana Milenkovic** "Biological networks reveal pathogen-interacting proteins"
- 11:55 **Tanwir Habib, Erik Sonnhammer, Paul Pavlidis** *PANEL Integrated Network Analysis*
- 12:30 LUNCH and POSTERS (60 min)
- 13:30 Hiroaki Kitano KEYNOTE Director of Systems Biology Institute in Tokyo; Professor, Okinawa Institute of Science and Technology Graduate University, Japan
- 14:00 **Ugur Dogrusoz** "Network Visualization and Analysis in the cBio Cancer Genomics Portal"
- 14:20 BREAK and POSTERS (30 min)
- 14:50 Michael Smoot "Cytoscape 3.0: Architecture for Extension"
- 15:10 Chao Zhang "Network-Ontology Visualization and Analysis"
- 15:30 COFFEE BREAK and POSTERS (30 min)
- 16:00 Allan Kuchinsky & Anya Tsalenko "ENViz: a Cytoscape Plugin for Integrative Statistical Analysis and Visualization of Sample-Matched Data Sets with Multiple Data Types"
- 16:20 **Chris Sander** KEYNOTE Chair of Computational Biology at Sloan-Kettering Institute, New York, New York
- 16:50 CONCLUSION and POSTERS (60 min)

<u>Notes</u>

- Keynotes are 30 minutes (e.g., 25 minutes, plus 5 minutes Q&A)
- Talks are 20 minutes (e.g., 17 minutes, plus 3 minutes Q&A)
- Panel discussion is 35 minutes (e.g., 5 minutes per speaker, plus discussion)
- Posters will be up all afternoon. Posters should not exceed 46 inches wide x 45 inches tall